TU Darmstadt / ULB / TUbiblio

Conveniently Hölder homomorphisms are smooth in the convenient sense

Glöckner, Helge (2005):
Conveniently Hölder homomorphisms are smooth in the convenient sense.
27, In: Annals of Global Analysis and Geometry, pp. 227-255, [Article]

Item Type: Article
Erschienen: 2005
Creators: Glöckner, Helge
Title: Conveniently Hölder homomorphisms are smooth in the convenient sense
Language: English
Journal or Publication Title: Annals of Global Analysis and Geometry
Volume: 27
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item